Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 20, 2014, 01:35:59 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 635225
  • Total Topics: 48183
  • Online Today: 243
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 144
Total: 150

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Maybe not Atripla-- truvada/reyataz/norvir?  (Read 1281 times)

0 Members and 1 Guest are viewing this topic.

Offline Broch

  • Member
  • Posts: 6
  • Start as you mean to go on.
Maybe not Atripla-- truvada/reyataz/norvir?
« on: February 16, 2009, 09:09:39 PM »

I am researching the truvada/reyataz/norvir option to atripla.

Any side effects I should know about?
Anyone want to comment on protease inhibitors vs. non-nucs?


Offline mecch

  • Member
  • Posts: 11,423
  • red pill? or blue pill?
Re: Maybe not Atripla-- truvada/reyataz/norvir?
« Reply #1 on: February 16, 2009, 09:38:21 PM »
Don't experts say they are both first line greatly effective combos? Side effects:  6 of 1, half dozen of another. Maybe none!  Hope you find the one that works well for you.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline a2z

  • Member
  • Posts: 191
Re: Maybe not Atripla-- truvada/reyataz/norvir?
« Reply #2 on: February 16, 2009, 10:19:02 PM »
I've had relatively few effects on Truvada/Reyetaz/Norvir, which is the only combo I have ever taken (I started on meds in October.)

Some pain in the ankles and feet, which went right away after I started taking Glucosamine/Condroiton suppliments for a week, and then discontinued them.  (Neuropathy?)
Some loss of energy
Increase in my allergies (which might account for the loss of energy, as my body is constantly fighting those upper respiratory infections.)
Some yellowing at times


And that's it.  Nothing that put my life or job in jeopardy.  No dizziness, no puking, no general nasuea, no difficulty in operating a vehicle.

Dates are blood draw dates:
5/23/14: CD4 895 --.-% VL UD - Truvada/Isentress
09/21/09: CD4 898 27.0% VL 120 - back on track, same meds.High level enzymes, but less so
06/15/09: CD4 478 21.8% VL 1150 - high liver enzymes... looks like I may not be resistant
05/22/09: Fixed insurance, resumed medicine
04/17/09: Ran out of medicine, could not resolve insurance problems
04/01/09: CD4 773 28% VL 120 - high liver enzymes
12/01/08: CD4 514 23% VL 630
10/17/08 started Reyataz, Norvir and Truvada. -- possibly minor neuropathy, but otherwise okay.
9/10/08: CD4 345 17%, VL > 78K
8/18/08: CD4 312 18%, VL > 60K (considering meds)
12/19/07: CD4 550 28% VL > 100K (no meds yet)
Diagnosed 10/23/07

Offline Inchlingblue

  • Member
  • Posts: 3,119
  • Chad Ochocinco PETA Ad
Re: Maybe not Atripla-- truvada/reyataz/norvir?
« Reply #3 on: February 20, 2009, 09:03:32 PM »
Are you starting treatment or switching? I have not yet started and based on ALOT of research on the subject (and no resistance issues) I've come to the conclusion that Isentress/Truvada is the best way to go (in  my humble opinion). Issentress has performed very well head to head with Sustiva (both with Truvada) and is expected to be approved for first line therapy sometime this year.

Truvada/Reyataz/Norvir and Epzicom/Reyataz/Norvir (Epzicom best with VL under 100K) are also very good. I think it comes down to what do you prefer, having to take your meds with a full nutritious meal, which you have to do with Reyataz or having to take meds twice a day (which you have to do with Isentress, although once daily dosage might be available in the near future).

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.